A sharp subelliptic Sobolev embedding theorem with weights
Publication in refereed journal


Times Cited
Web of Science5WOS source URL (as at 16/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThe purpose of this short article is to prove some potential estimates that naturally arise in the study of subelliptic Sobolev inequalities for functions. This will allow us to prove a local subelliptic Sobolev inequality with the optimal amount of smoothing, as well as a variant of that which describes quantitatively an improvement of the inequality as one gets away from certain characteristic varieties.
All Author(s) ListYung PL
Journal nameBulletin of the London Mathematical Society
Year2015
Month6
Day1
Volume Number47
PublisherLondon Mathematical Society
Pages396 - 406
ISSN0024-6093
eISSN1469-2120
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics

Last updated on 2021-16-01 at 23:38